中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: 2 RIGOROUS THEOREMS ON THE MOMENTUM DISTRIBUTION-FUNCTIONS OF THE HUBBARD-MODEL AT HALF-FILLING
作者: TIAN, GS
刊名: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
出版日期: 1994
卷号: 27, 期号:11, 页码:3635-3642
关键词: T-J MODEL ;  LUTTINGER MODEL ;  SUPERCONDUCTIVITY
学科分类: Physics
通讯作者: TIAN, GS , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: In this article, based on a recent theorem by Lieb et al, we shall prove two theorems on the momentum distribution functions of the half-filled Hubbard model on a d-dimensional simple cubic lattice in a mathematically rigorous way. More precisely, we shall first show that the half-filled positive-U and negative-U Hubbard models have the same momentum distribution functions n up (q) and n down (q). Then, we will show that n(sigma) (q) are symmetric functions about the value nBAR = 1/2. Finally, we shall briefly discuss some possible applications of these theorems to the further numerical investigations on the ground state of the Hubbard model at half-filling.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11896
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Two rigorous theorems on the momentum distribution functions of the Hubbard model at half-filling.pdf(358KB)----开放获取View Download

Recommended Citation:
TIAN, GS. 2 RIGOROUS THEOREMS ON THE MOMENTUM DISTRIBUTION-FUNCTIONS OF THE HUBBARD-MODEL AT HALF-FILLING[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1994,27(11):3635-3642.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [TIAN, GS]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [TIAN, GS]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Two rigorous theorems on the momentum distribution functions of the Hubbard model at half-filling.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace